Volume 9, Issue Supplement 1, February 2002, Pages 243 - 257
Deformations of the Bihamiltonian Structures on the Loop Space of Frobenius Manifolds
Received 8 May 2001, Revised 12 November 2001, Accepted 13 November 2001, Available Online 1 February 2002.
- https://doi.org/10.2991/jnmp.2002.9.s1.20How to use a DOI?
- We consider an important class of deformations of the genus zero bihamiltonian struture defined on the loop space of semisimple Frobenius manifolds, and present results on such deformations at the genus one and genus two approximations.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Youjin Zhang PY - 2002 DA - 2002/02 TI - Deformations of the Bihamiltonian Structures on the Loop Space of Frobenius Manifolds JO - Journal of Nonlinear Mathematical Physics SP - 243 EP - 257 VL - 9 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2002.9.s1.20 DO - https://doi.org/10.2991/jnmp.2002.9.s1.20 ID - Zhang2002 ER -